Korean J. Math.  Vol 27, No 1 (2019)  pp.93-117
DOI: https://doi.org/10.11568/kjm.2019.27.1.93

The growth of entire function in the form of vector valued Dirichlet series in terms of $(p,q)$-th relative Ritt order and $(p,q)$-th relative Ritt type

Tanmay Biswas

Abstract


In this paper we wish to study some growth properties of entire functions represented by a vector valued Dirichlet series on the basis of $\left(p,q\right) $-th relative Ritt order, $\left( p,q\right) $-th relative Ritt type and $\left( p,q\right) $-th relative Ritt weak type where $p$\ and $q$ are integers such that\ $p\geq 0$\ and $q\geq 0$.


Keywords


Vector valued Dirichlet series (VVDS), $\left( p,q\right) $-th relative Ritt order, $\left(p,q\right) $-th relative Ritt lower order, $\left( p,q\right) $- th relative\ Ritt type, $\left( p,q\right) $-th relative Ritt weak type, growth.

Subject classification

30B50, 30D15, 30D99.

Sponsor(s)



Full Text:

PDF

References


T. Biswas, Some growth properties of entire functions represented by vector valued Dirichlet series on the basis of their (p, q)-th relative Ritt order and (p, q)-th relative Ritt type, Aligarh Bull. Math. 36 (1-2) (2017), 125–150. (Google Scholar)

T. Biswas, On some bounds involving (p,q)-relative Ritt type and(p,q)-relative Ritt weak type of entire functions represented by vector valued Dirichlet series, An. Univ. Oradea, fasc. Mat., Tom XXV(2) (2018), 85–97. (Google Scholar)

T. Biswas, Some results on (p, q)-th relative Ritt order and (p, q)-th relative Ritt type of entire functions represented by vector valued Dirichlet series, J. Korean Soc. Math. Educ. Ser. B Pure Appl. Math. 25 (4) (2018), 297–336. (Google Scholar)

S. K. Datta, T. Biswas and P. Das, On relative Ritt type and relative Ritt weak type of entire functions represented by vector valued Dirichlet series, Journal of Calcutta Mathematics Society, 11 (2) (2015), 67–74. (Google Scholar)

S. K. Datta and T. Biswas, A few results on relative Ritt type and relative Ritt weak type of entire functions represented by Vector valued Dirichlet series, Poincare J. Anal. Appl. 2016 (2), 49–69. (Google Scholar)

S. K. Datta and T. Biswas, (p,q)-th relative Ritt order of entire functions in the form of vector valued Dirichlet series, An. Univ. Oradea, fasc. Mat. 25 (1) (2018), 155–164. (Google Scholar)

P. V. Filevych and O. B. Hrybel, The growth of the maximal term of Dirichlet series, Carpathian Math. Publ. 10 (1) (2018), 79–81. (Google Scholar)

T. Ya. Glova and P. V. Filevych, The growth of entire Dirichlet series in the terms of generalized orders. (Russian), translated from Mat. Sb. 209 (2018), no. 2, 102–119, Sb. Math. 209 (2) (2018), 241–257. (Google Scholar)

T. Ya. Hlova and P. V. Filevych, Generalized types of the growth of Dirichlet series, Carpathian Math. Publ. 7 (2) (2015), 172–187. doi:10.15330/cmp.7.2.172– 187 (Google Scholar)

O. P. Juneja, K. Nandan and G. P. Kapoor, On the (p, q)-order and lower (p, q)- order of an entire Dirichlet series, Tamkang J. Math. 9 (1978), 47–63. (Google Scholar)

Q. I. Rahaman, The Ritt order of the derivative of an entire function, Ann. Polon. Math. 17 (1965), 137–140. (Google Scholar)

C. T. Rajagopal and A. R. Reddy, A note on entire functions represented by Dirichlet series, Ann. Polon. Math. 17 (1965), 199–208. (Google Scholar)

J. F. Ritt, On certain points in the theory of Dirichlet series, Amer. J. Math. 50 (1928), 73–86. (Google Scholar)

G. S. Srivastava, A note on relative type of entire functions represented by vector valued Dirichlet series, J. Class. Anal., 2 (1) (2013), 61–72. (Google Scholar)

G. S. Srivastava and A. Sharma, On generalized order and generalized type of vector valued Dirichlet series of slow growth, Int. J. Math. Archive, 2 (12) (2011), 2652–2659. (Google Scholar)

B. L. Srivastava, A study of spaces of certain classes of vector valued Dirichlet series, Thesis, I. I. T., Kanpur, (1983). (Google Scholar)

R. P. Srivastav and R. K. Ghosh, On entire functions represented by Dirichlet series, Ann. Polon. Math. 13 (1963), 93–100. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr